# SDR SWAA2021092814380

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 420-440; R.B.L. 24; W.L. 154. ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C; [02] REMOVED FCB SHIELD BS 400-420; RBL 24; WL154 IAW SRM 51-40-02; [03] LOCATED AND DRILLED FCB SHIELD BS 420-440; RBL 24; WL154 IAW BOEING DWG 143A0080 AND SRM 51-40-05; [04] REMOVED FCB SHIELD BS 420-440; RBL 24; WL154 IAW SRM 51-40-02; [05] VERIFIED CORRECTIVE ACTIONS 1;2;3; AND 4.; [06] OK TO INSTALL; [07] OK TO INSTALL; [08] VERIFIED OK TO INSTALL FCB SHIELD BS 420-440 RBL 24.; [09] INSTALLED SHIELD AT BS.420 BS.440; RBL 24; WL154 IAW SRM 51-40-02 AND BOEING DWG 143A0080 REV:-; [10] VERIFIED FWD DOOR CUTOUT SHIELD AT BS.420 BS.440; RBL 24; WL154 INSTALLED PER SRM 51-40-02 AND BOEING DWG 143A0080 REV:- .
